Journals / MN Oftalmoloji / 2002 / Cilt: 9 - Sayı: 4

Toxic epidermal necrolysis associated with lamotrigine and severe ocular involvement

Lamotrijine bağlı toksik epidermal nekroliz ve ağır göz tutulumu

Pages
396–398
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Here in this case report, we demonstrate a severe ocular involvement associated with toxic epidermal necrolysis that developed shortly after adding lamotrigine to the valproic acid treatment in a 20-years old young girl who was followed and treated in our clinic.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Valproic acid and lamotrigine are two commonly used drugs in epilepsy today.
📊
Key Findings & Data:Although lamotrigine- associated skin rashs is well-known, rarely some mucocutaneous reactions could be observed, when it is combined with valproic acid.
💡
Conclusion & Impact:Here in this case report, we demonstrate a severe ocular involvement associated with toxic epidermal necrolysis that developed shortly after adding lamotrigine to the valproic acid treatment in a 20-years old young girl who was followed and treated in our clinic.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Epidermal nekroliz · toksik · İlaç döküntüleri

Abstract

Valproic acid and lamotrigine are two commonly used drugs in epilepsy today. Although lamotrigine- associated skin rashs is well-known, rarely some mucocutaneous reactions could be observed, when it is combined with valproic acid. Here in this case report, we demonstrate a severe ocular involvement associated with toxic epidermal necrolysis that developed shortly after adding lamotrigine to the valproic acid treatment in a 20-years old young girl who was followed and treated in our clinic.

Özet

Valproik asit ve lamotrijin günümüzde epilepsi tedavisinde sıklıkla kullanılan iki ilaçtır. Lamotrijin kullanımı sonucu deri döküntüleri olabileceği bilinmesine karşın bu ilacın valproik asitle birlikte kullanımında, nadiren bazı mukokütanöz tutulumlu reaksiyonlar gelişebilmektedir. Bu olgu sunumunda, kliniğimizde tedavisi ve izlemi yapılmış olan, 20 yaşında bir genç kızda valproik asit tedavisine eklenen lamotrijin kullanımı sonrası kısa süre içerisinde gelişen toksik epidermal nekrolize bağlı ağır seyirli bir göz tutulumu olgusunu sunmaktayız.

🔖

Cite This Article

ÖRNEK, K., ATİLLA, H., ERKAM, N. (2002). Toxic epidermal necrolysis associated with lamotrigine and severe ocular involvement. MN Oftalmoloji, Cilt: 9 - Sayı: 4, 396–398. https://ajindex.com/articles/296284